# SDR YENA20151121577

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 43,930 hours, 15,439 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 520913
- Part serial: G0630536
- Condition: Inoperative
- Part time: 28,786 hours, 10,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR TEST FAIL. R & R CONSTANT SPEED MOTOR GENERATOR, EMERGENCY GEN 8XE, IAW AMM 24-24-51.  LEAK AND OPS CHECK GOOD.
